# SDR A6WA2019090446823

- Difficulty date: August 30, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 44,290 hours, 42,751 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB WHEN TRANSFERRING BLEEDS TO ENGINES RECEIVED RT PACK HIGH PRESS. C/W QRH PACK WORKED ON APU (NOT ON ENGINE)  DER: ON CLIMB OUT WHEN TRANSFERRING BLEEDS TO ENGINE RECEIVED RT PACK HI PRESS CAUTION MESSAGE COMPLIED WITH QRH AND THE MESSAGE CLEARED. TRIED TRANSFERRING AGAIN AND RECEIVED MESSAGE AGAIN, PACK WOULD RESET ON APU ONLY. CREW MADE THE DECISION TO DIVERT BACK TO ORD DUE TO NO OPERATIVE PACKS. (LT PACK WAS ON MEL) NO EMERGENCY WAS DECLARED AND THE PLANE LANDED SAFELY AND TAXIED TO THE GATE. THE PLANE WAS TAKEN OUT OF SERVICE FOR INSPECTION.
